# SDR WX0A2025120332653

- Difficulty date: November 30, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N262NV
- Make and model: Airbus A320-214
- Aircraft serial: 4122
- Aircraft time: 38,148 hours, 24,025 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FA FWD FLASHLIGHT INOPERATIVE. REPLACED THE BATTERY AT FWD FA, L1 DOOR. OPS CHECKED GOOD IAW AMM 25-65-00.
